It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Brain Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-20-2011, 07:29 AM   #1
Newbie
(female)
 
marieshelia's Avatar
 
Join Date: Nov 2011
Location: Howell, Mi USA
Posts: 2
marieshelia HB User
Side effect from avastin & paxitaxal questons

I am a 53 year old woman who is fighting metastatic breast cancer. It came back last year after almost 8 years. I was treated with Avastin and Paxitaxal as part of a trial study. I was on this treatment for almost a year. It did work well taking away a lot of the tumors but has left me with severe muscle damage and edema in my left buttocks, hip & leg, severe neuropathy in my left foot and ankle, mild neuropathy in my right bottom foot and hands & fingers. The Dr. is mystified as to what has caused the muscle damage and edema in my buttocks & thigh. He says he can only attribute it to the Avastin. I am trying to find out if anyone else has had issues like this. I have also been to an orthopedic oncologist at the U/M and she could give me no answers or help for it either. I would appreciate any suggestions that I could take to my Dr.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
radiation Question stevoramabama Cancer: Brain 5 09-06-2012 09:47 AM
Should I be worried about this? Could I have brain tumor? riverphx2 Cancer: Brain 1 09-26-2011 07:52 AM
Radiation/Chemo vs nothing momtosara Cancer: Brain 2 08-01-2011 05:02 AM
brain cancer & temodar cherokee3074 Cancer: Brain 2 08-01-2011 04:45 AM
GBM-IV chemo experiences john30332 Cancer: Brain 1 05-02-2011 11:51 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ScarlettGA (1), jennybyc (1), john30332 (1), Titchou (1), thefarm (1), Sumsand4mom (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:00 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!